advertisement
Question
Posted by: Lulu | 2010/03/09

Brown discharge

Dear Doc

I went off the pill at the beginning of last year and had some trouble with my menstrual cycle. I was told that I was not ovulating and the doc prescribed pills for me to start again.

Everything was fine for a few months, but recently I get a brownish discharge almost every week. What is this? I am also spotting and do not get my full cycle.

Also I am bleeding after intercourse, could you please advise what this is.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This sounds like a possible problem with the cervix. See your gynaecologist about it.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010/03/10

This sounds like a possible problem with the cervix. See your gynaecologist about it.

Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2010/03/10

This sounds like a possible problem with the cervix. See your gynaecologist about it.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement